Vol. 12, No. 4, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 8, 1891–2146
Issue 7, 1643–1890
Issue 7, 1397–1644
Issue 6, 1397–1642
Issue 5, 1149–1396
Issue 4, 867–1148
Issue 3, 605–866
Issue 2, 259–604
Issue 1, 1–258

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
Nonexistence of Wente's $L^\infty$ estimate for the Neumann problem

Jonas Hirsch

Vol. 12 (2019), No. 4, 1049–1063
DOI: 10.2140/apde.2019.12.1049
Abstract

We provide a counterexample of Wente’s inequality in the context of Neumann boundary conditions. We will also show that Wente’s estimate fails for general boundary conditions of Robin type.

Keywords
compensated compactness, Jacobian determinants
Mathematical Subject Classification 2010
Primary: 35J05
Secondary: 35J25
Milestones
Received: 19 July 2017
Revised: 15 April 2018
Accepted: 23 July 2018
Published: 20 October 2018
Authors
Jonas Hirsch
Scuola Internazionale Superiore di Studi Avanzati
Trieste
Italy